# SDR VNAA202308040016

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67012201
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FIXED LEADING EDGE (622AR, 622BR, 631AR) AT RH WING.   FIXED LEADING EDGE (622AR, 622BR, 631AR) AT RH WING WAS REPAIRED PER EA 23-C9-57-1023-IR SECTION III PERMANENT REPAIR AND EA 23-C9-57-1058-IR SECTION III PERMANENT REPAIR
